Does this cause a reduction in the dosage? Or does the Pfizer Covid vaccine increase the effectiveness of lorazepam?
These are excerpts from various sources:
"At this point, we don’t know if the COVID-19 vaccine can affect your medications. However, what we do know about how it works suggests that the chance of a negative reaction between the vaccine and any medication is extremely small. Taking medication is not a reason to delay getting the COVID-19 vaccine."
"The manufacturer’s information for health care professionals contains no information on interactions with any other medication (since this has not been studied)."
"No interactions were found between your selected drugs. This does not necessarily mean no interactions exist. Always consult your health care provider."
It seems that there haven't been enough studies to definitively answer this question. You might want to talk to your health care provider.
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.